The perturbations that preserve the stability property
Differencialʹnye uravneniâ, Tome 7 (1971) no. 2, pp. 363-364
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1971_7_2_a18,
author = {G. S. Krechetov},
title = {The perturbations that preserve the stability property},
journal = {Differencialʹnye uravneni\^a},
pages = {363--364},
year = {1971},
volume = {7},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1971_7_2_a18/}
}
G. S. Krechetov. The perturbations that preserve the stability property. Differencialʹnye uravneniâ, Tome 7 (1971) no. 2, pp. 363-364. http://geodesic.mathdoc.fr/item/DE_1971_7_2_a18/